# SDR DALA2018021300887

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,737 hours, 23,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Corroded
- Location: L4 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER GATE, GIRT BAR PUSH-ROD HAS SIGNS OF CORROSION.  REMOVED AND REPLACED THE L-4 DOOR LOWER GATE PUSH ROD IAW  SRM 51-10-02.  OPS CHECKED SATISFACTORY IAW AMM 52-11-25.
